# SDR WWMA9700212

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3801BEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FLOOR EMERGENCY LIGHTING AT 7BC FAILED TO ILLUMINATE.  REPLACED FLOOR LAMP BULB.
